# SDR SWAA2022092616197

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737
- Aircraft serial: 30601
- Aircraft time: 74,401 hours, 44,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY SLIDE BRACKET IS LOOSE. / [01] RE-SECURED SLIDE GIRT BAR HOLDER REF. SIP.
